钛学术
文献服务平台
学术出版新技术应用与公共服务实验室出品
首页
论文降重
免费查重
学术期刊
任务中心
登录
文献导航
学科分类
>
综合
工业技术
科教文艺
医药卫生
基础科学
经济财经
社会科学
农业科学
哲学政法
社会科学II
哲学与人文科学
社会科学I
经济与管理科学
工程科技I
工程科技II
医药卫生科技
信息科技
农业科技
数据库索引
>
中国科学引文数据库
工程索引(美)
日本科学技术振兴机构数据库(日)
文摘杂志(俄)
科学文摘(英)
化学文摘(美)
中国科技论文统计与引文分析数据库
中文社会科学引文索引
科学引文索引(美)
中文核心期刊
cscd
ei
jst
aj
sa
ca
cstpcd
cssci
sci
cpku
检索期刊
钛学术文献服务平台
\
学术期刊
\
综合期刊
\
其它期刊
\
理论数学进展(英文)期刊
>
理论数学进展(英文)2012年出版文献
出版文献量(篇)
609
总下载数(次)
0
理论数学进展(英文)
分享
投稿
主办单位:
美国科研出版社
ISSN:
2160-0368
CN:
出版周期:
月刊
邮编:
地址:
武汉市江夏区汤逊湖北路38号光谷总部空间
出版文献量(篇)
609
总下载数(次)
0
分享
文章浏览
基本信息
评价信息
统计分析
同领域期刊推荐
文章浏览
热门刊内文献
年度刊次
2021年
2020年
2019年
2018年
2017年
2015年
2014年
2013年
2012年
6期
5期
4期
3期
2期
1期
2011年
目录
31.
On Commutativity of Semiprime Right Goldie C<i><sub>k</sub></i>-Rings
作者:
Najat M. Muthana S. Khalid Nauman
刊名:
理论数学进展(英文)
发表期刊:
2012年4期
页码: 
217-219
摘要:
This short exposition is about some commutativity conditions on a semiprime right Goldie Ck-rin...
32.
Minimal Surfaces and Gauss Curvature of Conoid in Fins-ler Spaces with (<i>α</i>, <i>β</i>)-Metrics
作者:
Dinghe Xie Qun He
刊名:
理论数学进展(英文)
发表期刊:
2012年4期
页码: 
220-225
摘要:
In this paper, minimal submanifolds in Finsler spaces with (α, β)-metrics are studied. Especial...
33.
Feature Patch Illumination Spaces and Karcher Compression for Face Recognition via Grassmannians
作者:
Chris Peterson Jen-Mei Chang Michael Kirby
刊名:
理论数学进展(英文)
发表期刊:
2012年4期
页码: 
226-242
摘要:
Recent work has established that digital images of a human face, when collected with a fixed po...
34.
Higher Variations of the Monty Hall Problem (3.0, 4.0) and Empirical Definition of the Phenomenon of Mathematics, in Boole’s Footsteps, as Something the Brain Does
作者:
Leo Depuydt Richard D. Gill
刊名:
理论数学进展(英文)
发表期刊:
2012年4期
页码: 
243-273
摘要:
In Advances in Pure Mathematics (www.scirp.org/journal/apm), Vol. 1, No. 4 (July 2011), pp. 136...
35.
The Commutants of the Dunkl Operators on <i>ε</i>(R<sup>d</sup>)
作者:
Fethi Soltani Mohamed Sifi
刊名:
理论数学进展(英文)
发表期刊:
2012年4期
页码: 
274-297
摘要:
We consider the harmonic analysis associated with the Dunkl operators on Rd. We study the Dunkl...
36.
A Family of Non-Self Maps Satisfying <i>Φ</i><sub>i</sub>-Contractive Condition and Having Unique Common Fixed Point in Metrically Convex Spaces
作者:
Dongzhe Piao Yongjie Piao
刊名:
理论数学进展(英文)
发表期刊:
2012年4期
页码: 
280-284
摘要:
Class of 5-dimensional functions Φ was introduced and a convergent sequence determined by non-s...
37.
Totally Umbilical Screen Transversal Lightlike Submanifolds of Semi-Riemannian Product Manifolds
作者:
Advin Maseih Mamta Thakur S. M. Khursheed Haider
刊名:
理论数学进展(英文)
发表期刊:
2012年4期
页码: 
285-290
摘要:
We study totally umbilical screen transversal lightlike submanifolds immersed in a semi-Riemann...
38.
A Certain Subclass of Analytic Functions
作者:
Oh Sang Kwon Young Jae Sim
刊名:
理论数学进展(英文)
发表期刊:
2012年4期
页码: 
291-295
摘要:
In the present paper, we introduce a class of analytic functions in the open unit disc by using...
39.
A&zeta;x- and Open <i>C<sub>D</sub><sup>*</sup></i>-Filters Process of Compactifications and Any Hausdorff Compactification
作者:
Hueytzen J. Wu Wan-Hong Wu
刊名:
理论数学进展(英文)
发表期刊:
2012年4期
页码: 
296-300
摘要:
By means of a characterization of compact spaces in terms of open CD*-filters induced by a , a ...
40.
<i>G</i>-Design of Complete Multipartite Graph Where <i>G</i>Is Five Points-Six Edges
作者:
Chengyang Gu Wei Zhou
刊名:
理论数学进展(英文)
发表期刊:
2012年4期
页码: 
301-303
摘要:
In this paper, we construct G-designs of complete multipartite graph, where G is five points-si...
41.
An Essay on the Double Nature of the Probability
作者:
Leonida Gianfagna Paolo Rocchi
刊名:
理论数学进展(英文)
发表期刊:
2012年5期
页码: 
305-309
摘要:
Classical statistics and Bayesian statistics refer to the frequentist and subjective theories o...
42.
On Discrete Adomian Decomposition Method with Chebyshev Abscissa for Nonlinear Integral Equations of Hammerstein Type
作者:
H. O. Bakodah Mohamed Abdalla Darwish
刊名:
理论数学进展(英文)
发表期刊:
2012年5期
页码: 
310-313
摘要:
We study approximate solutions of a nonlinear integral equation of Hammerstein type. We describ...
43.
Existence of a Nontrivial Solution for a Class of Superquadratic Elliptic Problems
作者:
Anmin Mao Ping Jing Xiuming Mo Yan Zhao
刊名:
理论数学进展(英文)
发表期刊:
2012年5期
页码: 
314-317
摘要:
We consider the existence of a nontrivial solution for the Dirichlet boundary value problem -△u...
44.
On the Generality of Orthogonal Projections and e-Projections in Banach Algebras
作者:
Hamidreza Rahimi Mohammad Sadegh Asgari Seyedeh Sara Karimizad
刊名:
理论数学进展(英文)
发表期刊:
2012年5期
页码: 
318-322
摘要:
In this paper we develop the orthogonal projections and e-projections in Banach algebras. We pr...
45.
Differential Sandwich Theorems for Analytic Functions Defined by an Extended Multiplier Transformation
作者:
Amnah Shammaky
刊名:
理论数学进展(英文)
发表期刊:
2012年5期
页码: 
323-329
摘要:
In this investigation, we obtain some applications of first order differential subordination an...
46.
Second Order Periodic Boundary Value Problems Involving the Distributional Henstock-Kurzweil Integral
作者:
Guoju Ye Xueyuan Zhou
刊名:
理论数学进展(英文)
发表期刊:
2012年5期
页码: 
330-336
摘要:
We apply the distributional derivative to study the existence of solutions of the second order ...
47.
On Certain Properties of Trigonometrically <i>ρ</i>-Convex Functions
作者:
Mohamed Sabri Salem Ali
刊名:
理论数学进展(英文)
发表期刊:
2012年5期
页码: 
337-340
摘要:
The aim of this paper is to prove that the average function of a trigonometrically ρ-convex fun...
48.
Some Criteria for the Asymptotic Behavior of a Certain Second Order Nonlinear Perturbed Differential Equation
作者:
Aydin Tiryaki
刊名:
理论数学进展(英文)
发表期刊:
2012年5期
页码: 
341-343
摘要:
In this paper we give sufficient conditions so that for every nonoscillatory u(t) solution of (...
49.
The Primary Radical of a Submodule
作者:
Lamis J. M. Abulebda
刊名:
理论数学进展(英文)
发表期刊:
2012年5期
页码: 
344-348
摘要:
In this paper we introduced a definition for the primary radical of a submodule with some of it...
50.
On the Infinite Products of Matrices
作者:
Samya F. Ragheb Yousry S. Hanna
刊名:
理论数学进展(英文)
发表期刊:
2012年5期
页码: 
349-353
摘要:
In different fields in space researches, Scientists are in need to deal with the product of mat...
51.
On Some Properties of the Heisenberg Laplacian
作者:
M. E. Egwe
刊名:
理论数学进展(英文)
发表期刊:
2012年5期
页码: 
354-357
摘要:
Let IHn be the (2n+1) -dimensional Heisenberg group and let Lα and be the sublaplacian and cent...
52.
Global Attractor for a Non-Autonomous Beam Equation
作者:
Jianwen Zhang Yonghua Ren
刊名:
理论数学进展(英文)
发表期刊:
2012年5期
页码: 
358-362
摘要:
This work studies the global attractor for the process generated by a non-autonomous beam equat...
53.
Some Symmetry Results for the A-Laplacian Equation via the Moving Planes Method
作者:
Anna Wang Zhongbo Fang
刊名:
理论数学进展(英文)
发表期刊:
2012年6期
页码: 
363-366
摘要:
In this paper, we are concerned with a positive solution of the non-homogeneous A-Laplacian equ...
54.
A Note on Nilpotent Operators
作者:
Abhay K. Gaur
刊名:
理论数学进展(英文)
发表期刊:
2012年6期
页码: 
367-370
摘要:
We find that a bounded linear operator T on a complex Hilbert space H satisfies the norm relati...
55.
Necessary Conditions for a Fixed Point of Maps in Non-Metric Spaces
作者:
I. Raykov
刊名:
理论数学进展(英文)
发表期刊:
2012年6期
页码: 
371-372
摘要:
The main purpose of the present work is to introduce necessary conditions for a map on a non-me...
56.
Approximate Solution of Fuzzy Matrix Equations with LR Fuzzy Numbers
作者:
Dequan Shang Xiaobin Guo
刊名:
理论数学进展(英文)
发表期刊:
2012年6期
页码: 
373-378
摘要:
In the paper, a class of fuzzy matrix equations AX=B where A is an m × n crisp matrix and is an...
57.
Penrose Transform on <i>D</i>-Modules, Moduli Spaces and Field Theory
作者:
Francisco Bulnes
刊名:
理论数学进展(英文)
发表期刊:
2012年6期
页码: 
379-390
摘要:
We consider a generalization of the Radon-Schmid transform on coherent D-modules of sheaves of ...
58.
Problems of Connectivity between the Sylow Graph,the Prime Graph and the Non-Commuting Graph of a Group
作者:
Francesco G. Russo
刊名:
理论数学进展(英文)
发表期刊:
2012年6期
页码: 
391-396
摘要:
The Sylow graph of a finite group originates from recent investigations on certain classes of g...
59.
The p.q.-Baer Property of Fixed Rings under Finite Group Action
作者:
Hailan Jin Ling Jin
刊名:
理论数学进展(英文)
发表期刊:
2012年6期
页码: 
397-400
摘要:
A ring R is called right principally quasi-Baer (simply, right p.q.-Baer) if the right annihila...
60.
Fixed Point and Common Fixed Point Theorems for Cyclic Quasi-Contractions in Metric and Ultrametric Spaces
作者:
Parin Chaipunya Poom Kumam Wutiphol Sintunavarat Yeol Je Cho
刊名:
理论数学进展(英文)
发表期刊:
2012年6期
页码: 
401-407
摘要:
In this paper, we prove introduce some fixed point theorems for quasi-contraction under the cyc...
共
70
条
首页
<
1
2
3
>
尾页
共3页
理论数学进展(英文)基本信息
刊名
理论数学进展(英文)
主编
曾用名
主办单位
美国科研出版社
主管单位
出版周期
月刊
语种
ISSN
2160-0368
CN
邮编
电子邮箱
apm@scirp.org
电话
027-867588
网址
地址
武汉市江夏区汤逊湖北路38号光谷总部空间
理论数学进展(英文)评价信息
理论数学进展(英文)统计分析
被引趋势
(/次)
(/年)
学科分布
研究主题
同领域期刊
更多>>
21世纪:理论实践探索
阿尔茨海默氏病研究进展(英文)
安防技术
鞍钢矿山
鞍钢自动化
安徽财会
安徽城市金融
安徽档案
安徽电力科技信息
安徽纺织
安徽工运
安徽建材
推荐期刊
期刊分类
最新期刊
期刊推荐
相关期刊
其它
21世纪:理论实践探索
阿尔茨海默氏病研究进展(英文)
安防技术
鞍钢矿山
鞍钢自动化
安徽财会
安徽城市金融
安徽档案
安徽电力科技信息
安徽纺织
安徽工运
安徽建材
安徽节能
安徽农村金融
安徽农机
安徽钱币
安徽软科学研究
安徽水利水电
安徽商贸职业技术学院学报
安徽省情省力
安徽统一战线
阿克苏科技
爱乐
阿勒泰科技
安庆石化
安徽节能
安徽农村金融
安徽农机
安徽钱币
安徽软科学研究
安徽水利水电
安徽商贸职业技术学院学报
安徽省情省力
安徽统一战线
阿克苏科技
爱乐
阿勒泰科技
安庆石化
安庆医学
A&S:安防工程商
A&S:安全&自动化
鞍山社会科学
艾滋病(英文)
安装技术应用
癌症治疗(英文)
博爱
宝安科技
暴雨.灾害
棒棒英语(中、英文对照)
冰川冻土译报
理论数学进展(英文)
关于我们
用户协议
隐私政策
知识产权保护
期刊导航
免费查重
论文知识
钛学术官网
按字母查找期刊:
A
B
C
D
E
F
G
H
I
J
K
L
M
N
O
P
Q
R
S
T
U
V
W
X
Y
Z
其他
联系合作 广告推广: shenyukuan@paperpass.com
京ICP备2021016839号
营业执照
版物经营许可证:新出发 京零 字第 朝220126号